# SDR REXA2013052600933

- Difficulty date: May 26, 2013
- Submitted: May 29, 2013
- Operation: Air carrier
- Aircraft: N600LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15142
- Aircraft time: 13,972 hours, 8,430 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBD FLAP LOWER SURFACE SECTION BEHIND MLG HAS SKIN DENT 6" FROM T/E , 17" FROM INBD END SKIN GOUGED IN CENTER OF DENT.  REPAIRED LT, INBD FLAP LOWER SKIN IAW SRM 57-52-01, SM-48, A-124.
